Publication detail

On a Fifth-Order Difference Equation

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a Fifth-Order Difference Equation

English Title

On a Fifth-Order Difference Equation

Type

journal article in Web of Science

Language

en

Original Abstract

The paper is devoted to the study of qualitative properties of the difference equations of the fifth order. New sufficient conditions for existence periodic and well-defined solutions are established.

English abstract

The paper is devoted to the study of qualitative properties of the difference equations of the fifth order. New sufficient conditions for existence periodic and well-defined solutions are established.

Keywords

Difference equation; well-defined solution, asymptotic behavior of solution

Released

15.06.2016

Location

USA

ISBN

1521-1398

Periodical

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS

Year of study

20

Number

7

State

US

Pages from

1214

Pages to

1227

Pages count

14

URL

Documents

BibTex


@article{BUT121453,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a Fifth-Order Difference Equation",
  annote="The paper is devoted to the study of qualitative properties of the difference equations of the fifth order. New sufficient conditions for existence periodic and well-defined  solutions are established.",
  chapter="121453",
  howpublished="print",
  number="7",
  volume="20",
  year="2016",
  month="june",
  pages="1214--1227",
  type="journal article in Web of Science"
}